# SDR DALA2023040302523

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 65,708 hours, 30,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4640308) ON ARRIVAL FORWARD DOOR WILL NOT LATCH OPEN. FA CLOSED AND REOPENED THE DOOR AND HEARD A POP. DOOR WILL STILL NOT LATCH OPEN. FOUND HARDWARE MISSING FROM GUIDE ARM HOLD OPEN MECHANISM. REPLACED PIN, KEY WASHER & SCREW. OPS NORMAL. B737 AMM 52-11.
